Program Size Complexity for Possibly Infinite Computations

We define a program size complexity function $H^\infty$ as a variant of the prefix-free Kolmogorov complexity, based on Turing monotone machines performing possibly unending computations. We consider definitions of randomness and triviality for sequences in ${\{0,1\}}^\omega$ relative to the $H^\infty$ complexity. We prove that the classes of Martin-Löf random sequences and $H^\infty$-random sequences coincide and that the $H^\infty$-trivial sequences are exactly the recursive ones. We also study some properties of $H^\infty$ and compare it with other complexity functions. In particular, $H^\infty$ is different from $H^A$, the prefix-free complexity of monotone machines with oracle A
Keywords program size complexity   Kolmogorov complexity   infinite computations
Categories (categorize this paper)
DOI 10.1305/ndjfl/1107220673
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,178
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.

Add more citations

Similar books and articles
Kolmogorov Complexity for Possibly Infinite Computations.Verónica Becher & Santiago Figueira - 2005 - Journal of Logic, Language and Information 14 (2):133-148.
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.

Monthly downloads

Added to index


Total downloads

91 ( #55,221 of 2,153,578 )

Recent downloads (6 months)

1 ( #398,274 of 2,153,578 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums